Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The invariants of forms under the binary linear homogeneous group $G_6 $ Modulo 2


Author: O. E. Glenn
Journal: Bull. Amer. Math. Soc. 30 (1924), 131-139
DOI: https://doi.org/10.1090/S0002-9904-1924-03843-9
MathSciNet review: 1560857
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03843-9

American Mathematical Society